# SDR 98ZZZX1681

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N398MA
- Make and model: Snias AS350BA
- Aircraft serial: 1856
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: L522110V
- Condition: Deteriorated
- Location: M/R Shaft
- Part time: 2,774 hours
- Component: 350A37000305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER MAST BEARING OUTER RACE DETERIORATING, MAKING METAL.  SUBMITTER STATED ENSURE CORRECT MAST BEARING SHIMMING.
